# SDR SWAA2023080284905

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 57,676 hours, 38,106 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

FLAP ASYMMETRY DISCOVERED DURING CRUISE BY SPLIT NEEDLES ON FLAP GAUGE. RT FLAP SHOWED FULL UP; LT FLAP WAS BETWEEN UP AND 1. VERIFIED ASYMMETRY BY CONFIGURING EARLY ON ARRIVAL. FLAPS DID NOT MOVE. PERFORMED A TRAILING FLAPS UP LANDING. VREF/VTARGET WAS 170/175. AUTOBRAKES 3 SELECTED. LANDING WAS SMOOTH & DIDNT FEEL AUTOBRAKING UNTIL 150 KTS. RAN BRAKE COOLING FOR 160 KTS AND PARKED AT GATE FOR COOLING. AFTER LANDING NOTICED FLAP GAUGE READING BOTH FLAPS FULL UP LIKE NORMAL. ALSO NOTED HYD SYS B WAS AT 73% RF.<[01] REF AD-HOC FOR FLAP LOCK OUT (TTG8Q00MJMKL) FLAP #2 SKEW SENSOR R/R; TERMINATED PIN D40024J; AND R/R CONNECTOR D40024P/J. OPS CHECK GOOD PER AMM 27-51-00.
